# SDR RAIA201405180001

- Difficulty date: May 18, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 33,800 hours, 29,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHTS ARE INOP AT ROWS 18 AND 23.  MAINTENANCE REPLACED BULBS AND OPS CHECKED GOOD.
